# SDR HEEA079335

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,574 hours
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 7650007904101
- Part serial: 1622
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR HEATER INOPERATIVE. SCRAPPED SWITCH.
